MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4063 STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with the stimulation lead coming out of their neck.Physician brought the patient into the or and placed the stimulation lead back into place.
 
Event or Problem Description
Patient presented with erosion and exposure of the stimulation lead.Physician brought the patient into the operating room, dissected, re-positioned the stimulation lead, and placed the lead deeper.
 
Event or Problem Description
Patient presented back to the physician with the stimulation lead eroded through the skin.Physician brought the patient into the or, placed the lead under the digastric tendon, sutured the lead down, and closed.
 
Event or Problem Description
Patient presented back to the physician with the stimulation lead eroded through the skin.Physician brought the patient into the or, opened the incisions, and suspected a manipulation of the lead.Physician removed the entire inspire system.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
INSPIRE MODEL 4063 STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key14947193
Report Number3007666314-2021-00322
Device Sequence Number4995343
Product Code MNQ
UDI-Device Identifier10855728005533
UDI-Public10855728005533
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized123
Summary Report (Y/N)Y
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Device Catalogue Number900-001-009
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date11/28/2022
09/11/2023
05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown